AMS eContent Search Results
Matches for: msc=(33C99) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ruiming Zhang. Zeros of Ramanujan type entire functions. Proc. Amer. Math. Soc. 145 (2017) 241-250.
Abstract, references, and article information   
View Article: PDF

[2] Jenny G. Fuselier. Traces of Hecke operators in level 1 and Gaussian hypergeometric functions. Proc. Amer. Math. Soc. 141 (2013) 1871-1881.
Abstract, references, and article information   
View Article: PDF

[3] Jenny G. Fuselier. Hypergeometric functions over ${\mathbb {F}_p}$ and relations to elliptic curves and modular forms. Proc. Amer. Math. Soc. 138 (2010) 109-123. MR 2550175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Matthew Papanikolas. A formula and a congruence for Ramanujan's $\tau$-function. Proc. Amer. Math. Soc. 134 (2006) 333-341. MR 2175999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1

American Mathematical Society